Pacific Journal of Mathematics

Logarithmic convexity results for holomorphic semigroups.

Keith Miller

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 549-551.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905687

Mathematical Reviews number (MathSciNet)
MR0377588

Zentralblatt MATH identifier
0321.34050

Subjects
Primary: 47D05

Citation

Miller, Keith. Logarithmic convexity results for holomorphic semigroups. Pacific J. Math. 58 (1975), no. 2, 549--551. https://projecteuclid.org/euclid.pjm/1102905687


Export citation

References

  • [1] S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations inBanach space, Comm. Pure Appl. Math., 16 (1963), 121-239, see p.163.
  • [2] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, NewYork, 1969, see Chapter II.
  • [3] A. Gorny, Contribution a etude des fonctions derivables d'une variable reelle, Acta Math.,71 (1939), 317-358, see p.346.
  • [4] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin, 1966,see pp. 487-490.